# SDR USAA060342

- Difficulty date: February 22, 2006
- Submitted: February 22, 2006
- Operation: Air carrier
- Aircraft: N622AU
- Make and model: Boeing 757-2B7
- Aircraft serial: 27201
- Aircraft time: 40,767 hours, 40,767 cycles
- System (JASC): 5247 · Auxiliary Power Unit (APU) Doors
- Part: Door Frame
- Condition: Chafed
- Location: Apu Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

APU COMP DOOR LT FWD O/B EDGE INNER SURFACE CHAFED.  FAB'D NEW APU DOOR FRAME PER SRM 51-30-01, 51-10-02, 51-40-02, 51-20-01, DEFECT SIZE: 3.65"L X .75"W X .025"D.
